Alert archive / Tennessee / Flash Flood Warnings in 2025

Flash Flood Warning 55, NWS Nashville, TN

April 5, 202511 counties in Tennessee

NWS Nashville, TN issued this flash flood warning at Apr 5, 2025, 9:38 AM CDT for 11 counties in Tennessee. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 5, 2025, 9:38 AM CDT (14:38 UTC)
Expired
Apr 5, 2025, 2:03 PM CDT
In force
4 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
None

Counties Cheatham County, TN, Clay County, TN, Davidson County, TN, Dickson County, TN, Macon County, TN, Montgomery County, TN, Robertson County, TN, Sumner County, TN, Trousdale County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 20 km from the middle of the area, began a volume at 14:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 2.6 hours before the alert went out and 334 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2025-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 26 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2025-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
26 J/kg
Mixed-layer CIN
-150 J/kg
Mixed-layer LCL
816 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted.

582 
WGUS54 KOHX 051438
FFWOHX
TNC021-027-037-043-111-125-147-165-169-187-189-052030-
/O.NEW.KOHX.FF.W.0055.250405T1438Z-250405T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
938 AM CDT Sat Apr 5 2025

The National Weather Service in Nashville has issued a

* Flash Flood Warning for...
  Cheatham County in middle Tennessee...
  Northwestern Clay County in middle Tennessee...
  Davidson County in middle Tennessee...
  Eastern Dickson County in middle Tennessee...
  Macon County in middle Tennessee...
  Northeastern Montgomery County in middle Tennessee...
  Robertson County in middle Tennessee...
  Sumner County in middle Tennessee...
  Northwestern Trousdale County in middle Tennessee...
  Northwestern Williamson County in middle Tennessee...
  Northwestern Wilson County in middle Tennessee...

* Until 330 PM CDT.

* At 938 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Gallatin, Springfield, Ashland City, Lafayette, Nashville, 
  Hartsville, Madison, Hendersonville, Mount Juliet, Goodlettsville, 
  White House, Millersville, Greenbrier, Forest Hills, Oak Hill, 
  Coopertown, White Bluff, Belle Meade, Kingston Springs and 
  Lakewood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3665 8641 3662 8562 3590 8721 3596 8720
      3596 8725 3664 8718

FLASH FLOOD...RADAR INDICATED

$$

Baggett
1 follow-up statement
859 
WGUS74 KOHX 051903
FFSOHX

Flash Flood Statement
National Weather Service Nashville TN
203 PM CDT Sat Apr 5 2025

TNC021-027-037-043-111-125-147-165-169-187-189-051913-
/O.CAN.KOHX.FF.W.0055.000000T0000Z-250405T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cheatham TN-Clay TN-Davidson TN-Dickson TN-Macon TN-Montgomery TN-
Robertson TN-Sumner TN-Trousdale TN-Williamson TN-Wilson TN-
203 PM CDT Sat Apr 5 2025

...FLASH FLOOD WARNING IS CANCELLED FOR CHEATHAM, NORTHWESTERN CLAY, 
DAVIDSON, EASTERN DICKSON, MACON, NORTHEASTERN MONTGOMERY, 
ROBERTSON, SUMNER, NORTHWESTERN TROUSDALE, NORTHWESTERN WILLIAMSON 
AND NORTHWESTERN WILSON COUNTIES...

The heavy rain has ended. Please continue to heed remaining road 
closures. Another round of heavy rain is expected to arrive this 
evening. Stay tuned for any additional warnings that may be issued 
later this evening.

A Flood Watch remains in effect until 700 AM CDT Sunday for a 
portion of Middle Tennessee.

&&

LAT...LON 3665 8641 3662 8562 3590 8721 3596 8720
      3596 8725 3664 8718

$$

Cravens

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 5, 6:16 AM CDT, 3 hours 22 minutes earlier. Its key messages:

  • Updated at 616 AM CDT Sat Apr 5 2025
  • Major life-threatening flooding is expected to develop for northwest Middle Tennessee late Saturday through Sunday morning. Additional rainfall of 3 to 5 inches will be common with localized 8 inch amounts. Additional rain will quickly aggravate existing flood conditions and produce new flash flooding. Emergency personnel and resources should be ready to activate for evacuations and water rescues. River levels will remain elevated into next week, including the Cumberland and Duck Rivers.
  • Severe thunderstorms will be possible again Saturday afternoon and evening. Damaging winds, large hail, and torrential downpours will be the main features, and there will be a risk for tornadoes.
Area forecast discussion, Apr 5, 6:16 AM CDT, 3 hours 22 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
616 AM CDT Sat Apr 5 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 616 AM CDT Sat Apr 5 2025

- Major life-threatening flooding is expected to develop for
  northwest Middle Tennessee late Saturday through Sunday morning.
  Additional rainfall of 3 to 5 inches will be common with
  localized 8 inch amounts. Additional rain will quickly aggravate
  existing flood conditions and produce new flash flooding.
  Emergency personnel and resources should be ready to activate
  for evacuations and water rescues. River levels will remain
  elevated into next week, including the Cumberland and Duck
  Rivers.

- Severe thunderstorms will be possible again Saturday afternoon
  and evening. Damaging winds, large hail, and torrential
  downpours will be the main features, and there will be a risk
  for tornadoes.

&&

.SHORT TERM...
(Tonight through Sunday Night)
Issued at 1042 PM CDT Fri Apr 4 2025

It's been an intense week at the weather bureau. From last Sunday,
pretty much right through this afternoon, we've been dealing with
severe weather and flooding. Fortunately, the last several hours
have been relatively quiet. This has given us a chance to grab our
bearings and assess what we have ahead -- which is more of the same.

Currently, torrential rainfall and thunderstorms continues to plague
the mid-Mississippi Valley. Storms along the frontal boundary
associated with this lingering weather system continue to fire up
with some severe storms in the mix. Throughout the rest of the
night, this boundary will push its way towards Middle TN. With us
being in the warm sector, a few showers are popping up on radar west
of I-65 and while there may be a rumble of thunder associated with
them, these storms will be benign as a ridge of high pressure keeps
things tamped down. However, as we get towards daybreak, models are
consistently showing showers and storms breaking across the TN River
starting what will be a very active 24-36 hours here in Middle TN. I
don't expect anything severe during the morning hours (though storms
will need to be monitored closely), but what the morning rain will
do is further prime the pump for flooding concerns tomorrow night.
The front is expected to slow during the morning and get hung up
somewhere across the mid-state. Confidence is not great on exactly
where that will occur, but wherever it does, this is going to be
the focus mechanism for storms tomorrow afternoon. Latest CAMs
suggest the stall to occur near I-40 or just to the south and as
it does, a line of thunderstorms should start to push through the
area. It will likely be along this line of storms where a bulk of
the severe weather will occur. Damaging straight line winds, hail
and even tornadoes will be possible as a QLCS-type structure is
progged to move through the area. Current trends have this
starting in our west in the 3 to 4 pm time frame, with the line
traversing the rest of Middle TN through the late afternoon and
early evening hours. Of note, I have seen at least *some* model
suggestion that discrete storms are possible ahead of the line.
While I'm not sure there will be enough forcing for this, if one
or two do occur, this will present a higher tornado threat.
Needless to say, being weather aware tomorrow will be necessary.

On top of the severe threat is what will likely become the bigger
issue by early Sunday morning: the rain. Models are very
consistently showing a sharp gradient of rainfall totals across
the mid-state. The heaviest rains of 4 to 6 inches are currently
being suggested along and west of I-65, with a special focus on
areas north of I-40 and west of I-65 (or our NW quadrant) where 7
to 8 inches will be possible. Here's the problem: in the area of
concern, 3-hr Flash Flood guidance is about 1.5 inches. This is
not good. While 4 to 6 inches is expected, current ensembles
suggest about a 25% chance of over 6 inches, especially in
Stewart, Montgomery, Houston and Robertson counties -- all of
which are already completely soaked. Of course, where this
boundary stalls out tomorrow will drive a lot of the rain focus,
but I think, as the previous forecast discussion highlighted, we
are looking at a situation of life-threatening flash flooding
which will likely lead to numerous evacuations and water rescues
by early tomorrow evening. Emergency personnel and resources
across northwest Middle Tennessee should be prepared for
activation Saturday afternoon through Saturday night and into
Monday morning. If that's not enough, while we've had a lull in
the activity this evening, all of this water will have to go
somewhere Sunday and Monday. This means river flooding. We
currently have multiple points expected to reach minor and moderate
flood stage, but Port Royal is expected to climb into major flood
stage by Monday morning. If you live near or have interests near
any rivers in western Middle TN, you will want to monitor these
closely as river levels will remain dangerously high in several
places through the first half of next week.

I know flash flooding isn't as interesting as talking about severe
storms, but this situation needs to be taken seriously. If you
encounter water across roadways, find another route. If you don't
and your vehicle gets swept up in flood waters, not only have you
put your own life in danger, but now you've put those who have to
rescue you in danger, as well.

The severe threat should be over before midnight tomorrow night in
Middle TN, but Sunday isn't going to be dry. Rain and scattered
storms are expected throughout the day. While intensity and coverage
will be lower, Sunday's rainfall will likely maintain any existing
flooding that's ongoing across the area.

&&

.LONG TERM...
(Monday through next Saturday)
Issued at 1042 PM CDT Fri Apr 4 2025

By Sunday evening, the spigots should finally turn off. As I said
earlier, the threat won't be over as the river flooding will
continue through mid-week, but our next chance of rain should hold
off until Thursday. Until then, we should enjoy below normal
temperatures with Tuesday and Wednesday mornings in the 30s.

&&

.AVIATION...
(12Z TAFS)
Issued at 616 AM CDT Sat Apr 5 2025

TSRA is expected to affect the area the entire day today, so TAFs
will be MVFR or below, dropping to IFR in thunderstorms. Winds
will be gusting to 20 knots today, turning northerly into Sunday
morning. Expect TSRA to linger into tomorrow as well, especially
in the morning hours but exit from west to east.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      83  55  62  43 /  70  90  80  20
Clarksville    75  48  55  39 / 100 100  80  20
Crossville     81  57  66  41 /  20  80  90  50
Columbia       85  54  65  41 /  60  90  80  20
Cookeville     82  56  65  41 /  40  90  90  40
Jamestown      83  54  65  39 /  50  90  90  40
Lawrenceburg   84  57  66  42 /  40  90  80  20
Murfreesboro   86  55  66  41 /  50  90  80  30
Waverly        78  49  57  38 / 100 100  70  10

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Sunday morning for TNZ005>011-023>031-
056>060-062-093.

&&

SHORT TERM...Unger
LONG TERM....Unger
AVIATION.....Holley

In the hours before

Special weather statement, Apr 5, 5:58 AM CDT, 3 hours 40 minutes before
Special Weather Statement
National Weather Service Nashville TN
558 AM CDT Sat Apr 5 2025

TNZ005-006-023-025-051145-
Stewart TN-Dickson TN-Montgomery TN-Houston TN-
558 AM CDT Sat Apr 5 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN DICKSON...WESTERN
MONTGOMERY...SOUTHEASTERN STEWART AND NORTHEASTERN HOUSTON COUNTIES
THROUGH 645 AM CDT...

At 557 AM CDT, Doppler radar was tracking a strong thunderstorm over
Tennessee Ridge, or near Erin, moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Erin, Cumberland City, Indian Mound, Palmyra, Tennessee Ridge,
Cunningham, Woodlawn, Slayden, and Clarksville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3663 8739 3632 8737 3623 8771 3624 8777
      3624 8781 3646 8782
TIME...MOT...LOC 1057Z 241DEG 33KT 3635 8779

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Mueller
Special weather statement, Apr 5, 6:46 AM CDT, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Nashville TN
646 AM CDT Sat Apr 5 2025

TNZ006-007-023-025-026-051215-
Robertson TN-Dickson TN-Cheatham TN-Montgomery TN-Houston TN-
646 AM CDT Sat Apr 5 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN DICKSON...SOUTHEASTERN
MONTGOMERY...SOUTHEASTERN HOUSTON...NORTHWESTERN CHEATHAM AND
SOUTHWESTERN ROBERTSON COUNTIES THROUGH 715 AM CDT...

At 646 AM CDT, Doppler radar was tracking a strong thunderstorm 11
miles north of Dickson, moving northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Charlotte, Pleasant View, Cheatham Dam, Vanleer, Ashland City,
Slayden, Cunningham, and Coopertown.

This includes Interstate 24 between mile markers 17 and 25.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3623 8701 3607 8755 3613 8755 3618 8757
      3634 8757 3652 8701
TIME...MOT...LOC 1146Z 244DEG 47KT 3622 8743

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Mueller
Special weather statement, Apr 5, 6:50 AM CDT, 2 hours 48 minutes before
Special Weather Statement
National Weather Service Nashville TN
650 AM CDT Sat Apr 5 2025

TNZ006-007-051215-
Robertson TN-Montgomery TN-
650 AM CDT Sat Apr 5 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MONTGOMERY AND
NORTHWESTERN ROBERTSON COUNTIES THROUGH 715 AM CDT...

At 650 AM CDT, Doppler radar was tracking a strong thunderstorm near
Clarksville, moving northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Cedar Hill, Adams, and Clarksville.

This includes Interstate 24 between mile markers 1 and 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3655 8690 3642 8733 3664 8735 3664 8690
TIME...MOT...LOC 1150Z 245DEG 36KT 3655 8723

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Mueller
Special weather statement, Apr 5, 7:11 AM CDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Nashville TN
711 AM CDT Sat Apr 5 2025

TNZ006-007-025>027-051245-
Robertson TN-Dickson TN-Davidson TN-Cheatham TN-Montgomery TN-
711 AM CDT Sat Apr 5 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN DAVIDSON...
NORTHEASTERN DICKSON...SOUTHEASTERN MONTGOMERY...CHEATHAM AND WESTERN
ROBERTSON COUNTIES THROUGH 745 AM CDT...

At 711 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Coopertown, or 8 miles north of Ashland City, moving
east at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Ridgetop, Cheatham Dam, Greenbrier, Pleasant View, Beaman Park,
Springfield, Ashland City, Coopertown, Joelton, Goodlettsville,
Millersville, Orlinda, and Cross Plains.

This includes the following highways...
 Interstate 65 near mile marker 98.
 Interstate 24 between mile markers 17 and 40.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3641 8671 3642 8675 3641 8675 3638 8673
      3635 8672 3634 8671 3630 8671 3616 8723
      3645 8724 3659 8672
TIME...MOT...LOC 1211Z 252DEG 38KT 3638 8709

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Mueller
Special weather statement, Apr 5, 7:32 AM CDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Nashville TN
732 AM CDT Sat Apr 5 2025

TNZ007-008-027-051300-
Robertson TN-Davidson TN-Sumner TN-
732 AM CDT Sat Apr 5 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL DAVIDSON...SUMNER
AND EASTERN ROBERTSON COUNTIES THROUGH 800 AM CDT...

At 732 AM CDT, Doppler radar was tracking a strong thunderstorm near
Springfield, moving east at 60 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Portland, Ridgetop, Bethpage, Mitchellville, Oak Grove, Millersville,
White House, Greenbrier, Cottontown, Orlinda, Cross Plains,
Westmoreland, Goodlettsville, Gallatin, and Springfield.

This includes the following highways...
 Interstate 65 between mile markers 99 and 120.
 Interstate 24 between mile markers 36 and 37.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3664 8621 3655 8622 3650 8622 3648 8624
      3645 8624 3645 8627 3643 8627 3631 8685
      3665 8686 3665 8659 3663 8657 3665 8651
TIME...MOT...LOC 1232Z 250DEG 51KT 3650 8678

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Mueller

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 8:53 PM CDTRiver Flood AdvisoryOHXHumphreys11 hr
Apr 5, 5:24 AM CDTSevere Thunderstorm WarningOHXHouston, Humphreys, Stewart36 min
Apr 5, 5:58 AM CDTSpecial Weather StatementOHXHouston, Stewart47 min
Apr 5, 6:46 AM CDTSpecial Weather StatementOHXCheatham, Dickson29 min
Apr 5, 6:50 AM CDTSpecial Weather StatementOHXRobertson25 min
Apr 5, 7:11 AM CDTSpecial Weather StatementOHXCheatham, Robertson34 min
Apr 5, 7:30 AM CDTFlash Flood WarningOHXCheatham, Dickson, Hickman, Houston, Humphreys, Montgomery and 1 more31 hr
Apr 5, 7:32 AM CDTSpecial Weather StatementOHXSumner28 min
Apr 5, 2:07 PM CDTSpecial Weather StatementOHXStewart38 min
Apr 5, 2:24 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys, Montgomery, Stewart36 min
Apr 5, 2:57 PM CDTSevere Thunderstorm WarningOHXMontgomery, Robertson50 min
Apr 5, 2:58 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys47 min
Apr 5, 3:34 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Houston, Humphreys, Montgomery, Perry and 1 more56 min
Apr 5, 3:48 PM CDTRiver Flood AdvisoryOHXHickman7 hr
Apr 5, 3:55 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Montgomery, Robertson34 min
Apr 5, 4:03 PM CDTFlash Flood WarningOHXHickman, Humphreys, Lawrence, Lewis, Maury, Perry and 1 more19 hr
Apr 5, 4:06 PM CDTTornado WarningOHXDickson, Hickman, Humphreys24 min
Apr 5, 4:21 PM CDTSevere Thunderstorm Warning Considerable damage threatOHXCheatham, Davidson, Dickson, Hickman, Robertson, Williamson54 min
Apr 5, 4:27 PM CDTSpecial Weather StatementOHXRobertson, Sumner48 min
Apr 5, 4:30 PM CDTFlash Flood WarningOHXCheatham, Davidson, Montgomery, Robertson, Sumner, Wilson19 hr
Apr 5, 4:32 PM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Rutherford, Sumner, Williamson and 1 more18 hr
Apr 5, 4:42 PM CDTSevere Thunderstorm WarningOHXMacon, Robertson, Sumner48 min
Apr 5, 4:46 PM CDTTornado WarningOHXCheatham, Davidson, Sumner, Wilson44 min
Apr 5, 4:51 PM CDTTornado Warning Tornado observedOHXMacon, Robertson, Sumner24 min
Apr 5, 5:00 PM CDTSevere Thunderstorm Warning Considerable damage threatOHXDavidson, Macon, Rutherford, Smith, Sumner, Trousdale and 1 more60 min
Apr 5, 5:10 PM CDTTornado WarningOHXMacon, Sumner, Trousdale, Wilson50 min
Apr 5, 5:38 PM CDTTornado WarningOHXClay, Macon31 min
Apr 5, 5:40 PM CDTFlash Flood WarningOHXBedford, Hickman, Marshall, Maury, Rutherford, Williamson and 1 more17 hr
Apr 5, 5:49 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Overton, Smith56 min
Apr 5, 6:14 PM CDTFlash Flood WarningOHXClay, DeKalb, Jackson, Macon, Overton, Putnam and 4 more12 hr

Nearby

Flash Flood Warnings in Tennessee, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.